| Model Number |
ALLURA XPER FD20/20 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that it does not start.The is connected to a startup issue related to a allura xper fd20/20.There was no reported patient or user harm.
Additional Manufacturer Narrative
This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)) and is related to and occurred prior to c&r#: 3003768277-12/28/2023-010-c.